# SDR DL72S980496

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Le Slat
- Component: 269002917
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD SYS-A FAILURE IN FLT.  REPLACED NR 2 LEADING EDGE SLAT ACTUATOR.
